# SDR MASA2022072400193

- Difficulty date: July 24, 2022
- Submitted: July 24, 2022
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 39,962 hours, 32,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EMERG LIGHT FWD GALLEY OUT. ITEM STILL OPEN.
